RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2019, том 15, номер 1, страницы 13–19 (Mi nd636)  

Nonlinear physics and mechanics

On Integrability of the FitzHugh – Rinzel Model

N. A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPHI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: The integrability of the FitzHugh – Rinzel model is considered. This model is an example of the system of equations having the expansion of the general solution in the Puiseux series with three arbitrary constants. It is shown that the FitzHugh – Rinzel model is not integrable in the general case, but there are two formal first integrals of the system of equations for its description. Exact solutions of the FitzHugh – Rinzel system of equations are given.

Ключевые слова: FitzHugh – Rinzel model, Painlevé test, first integral, general solution, exact solution

Финансовая поддержка Номер гранта
Российский научный фонд 18-11-00209
This research was supported by the Russian Science Foundation under Grant No 18-11-00209 “Development of methods for investigation of nonlinear mathematical models”.


DOI: https://doi.org/10.20537/nd190102

Полный текст: PDF файл (191 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D40
Поступила в редакцию: 03.03.2019
Принята в печать:17.03.2019
Язык публикации: английский

Образец цитирования: N. A. Kudryashov, “On Integrability of the FitzHugh – Rinzel Model”, Нелинейная динам., 15:1 (2019), 13–19

Цитирование в формате AMSBIB
\RBibitem{Kud19}
\by N. A. Kudryashov
\paper On Integrability of the FitzHugh – Rinzel Model
\jour Нелинейная динам.
\yr 2019
\vol 15
\issue 1
\pages 13--19
\mathnet{http://mi.mathnet.ru/nd636}
\crossref{https://doi.org/10.20537/nd190102}
\elib{http://elibrary.ru/item.asp?id=37293018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd636
  • http://mi.mathnet.ru/rus/nd/v15/i1/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:113
    Полный текст:36
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020